# SDR GUUA95221071910A

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 28,724 hours, 33,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 9150 MHH/FLL WHEN AIRCRAFT DEPARTS INTO THE AIR AIRCRAFT WILL PRODUCE A BURNT SMELL COMING FROM EYEBALL AND FLOOR VENTS.  OPENED FLOORBOARDS AND INSPECTED FOR CAUSE OF BURNT SMELL, NO CAUSE OF BURNT SMELL FOUND TURNED ON ALL SYSTEMS FOR 30 MINUTES AND NO BURNT SMELL FOUND.  TEST FLIGHT SATISFACTORY.
